Reclast Infusions: Side-effects & Recovery time

Posted by auntiem2 @auntiem2, Wed, May 29 10:08am

In reading through previous discussions of Reclast, I have seen several mentions of arm or joint pain & swelling. But I haven’t seen anyone say how long that problem lasted and what they did to get rid of the swelling. Three weeks ago I had my first Reclast infusion. I had much joint and muscle pain that traveled from one area of the body to another. Most of it has gone now except one foot and ankle still has a lot of pain and swelling. I’m wondering how long this will last and what I can do to get rid of it. My doctor has never seen anyone with a reaction like mine to Reclast.

Hello @auntiem2, welcome to Connect. You may notice that I edited your title slightly to be more specific on the topic or side-effects and recovery for reclast infusions. You mentioned you had read through some of the posts in other reclast discussions, but this is a more specific question and a good topic for its own discussion. I would like to invite @lookingforinfo, @cindydee, @ann0616, who have talked about differing degrees of side-effects and how long they took to go away or did not go away from their reclast infusions.

@auntiem2, your doctor mentioned they had not seen this type of reaction before, has he or she mentioned what they think you should do next or a possible explanation of your side-effects?

REPLY
@JustinMcClanahan

Hello @auntiem2, welcome to Connect. You may notice that I edited your title slightly to be more specific on the topic or side-effects and recovery for reclast infusions. You mentioned you had read through some of the posts in other reclast discussions, but this is a more specific question and a good topic for its own discussion. I would like to invite @lookingforinfo, @cindydee, @ann0616, who have talked about differing degrees of side-effects and how long they took to go away or did not go away from their reclast infusions.

@auntiem2, your doctor mentioned they had not seen this type of reaction before, has he or she mentioned what they think you should do next or a possible explanation of your side-effects?

Jump to this post

Thanks for editing it slightly. To answer your question, no she hasn't but it's something we'll talk about at my next appointment. But for now, she has me taking tylenol and has me using an ankle brace to help reduce the pain.

Liked by jmanj

REPLY

There is another thread that compares Reclast and Prolia that has a lot more info about the reactions people have had to Reclast (and the successes). You might want to check that out too.

REPLY
Please login or register to post a reply.